How about hair loss?
- 13 Aug 2011 by hickmanb
26 Sep 2011
Hi! Exemestane has caused me to have hair loss. My hair has always been thick, and now you can see my scalp through the little hair that I have left.
27 Sep 2011
I have been on this drug for 1 year and 3 months and so far absolutely no hair loss.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...
3 answers • 18 Dec 2010
When I took the Aromasin, I did not experience hair loss. I have been taking Exemestane for 6 months, my hair has always been thick but now I'm ...
1 answer • 26 Sep 2011
Hi there, I'm 21 and just recently I've had comments about the start of a small bald spot on my scalp. I've not had a look myself yet, ...
0 answers • 18 Jun 2013
I started taking Qsymia in November 2012 and had to stop in June 2013 due to hair loss. I lost 55 lbs and was very happy with the way it helped me ...
4 answers • 8 Jul 2013
I am 54 years old and have a full head of hair. I recently started Testim therapy 5 weeks age and read that hair loss could be a side effect to the ...
0 answers • 15 Jan 2014